MAUDE Adverse Event Report: BAYLIS MEDICALE CIE INC NRG TRANSSEPTAL NEEDLE; CATHETER, SEPTOSTOMY

BAYLIS MEDICALE CIE INC NRG TRANSSEPTAL NEEDLE; CATHETER, SEPTOSTOMY
Model Number NRG-E-HF-71-C1
Medical Device Problem Codes Use of Device Problem (1670); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Angina (1710); Low Blood Pressure/ Hypotension (1914); Pericardial Effusion (3271)
Date of Event 06/24/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The patient had experienced an angina, hypotension and pericardial effusion (pe) post procedure.During a pulse field ablation pulmonary vein isolation procedure, a nrg transseptal needle was selected for use.The procedure was completed and the patient was stable immediately post procedure.Shortly after in recovery, the patient complained of angina.The physician suspected possible coronary vasospasm and treated for that.Around five (5) hours later, the patient became hypotensive (systolic 70s), and increasing angina radiating to jaw.The physician saw the patient in short stay, performed an echo and found a small effusion.Chest drain was inserted and patient was stabilized after that.The physician initially thought it could have been during transseptal puncture.The nrg needle was used to cross mechanically instead of radio frequency application.However after evaluating the patient, the effusion was on the right side of the heart.Thus, the physician suspects during vascular access, the non-boston scientific (sl1) sheath used may have scraped the wall of the right atrium.The patient stayed in critical care unit overnight, and was discharged the next day.Physician noted that the may have used slightly more force.In the physician opinion, no contributions seemed from transseptal device.The device is not expected to be returned for analysis (disposed).
 
Additional Manufacturer Narrative
It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.We are unable to provide the complete unique identifier (udi) at the time of the submission of this report, as it was not yet available.If additional details become available, a supplemental report will be submitted.

Brand Name
NRG TRANSSEPTAL NEEDLE
Common Device Name
CATHETER, SEPTOSTOMY
Manufacturer (Section D)
BAYLIS MEDICALE CIE INC
5959 trans-canada highway
montreal H4T 1 A1
CA  H4T 1A1
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2775 matheson blvd east
mississauga, on L4W 4 P7
CA   L4W 4P7
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key22500848
Report Number2124215-2025-46855
Device Sequence Number8615136
Product Code DXF
UDI-Device Identifier00685447004530
UDI-Public(01)00685447004530
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K073326
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberNRG-E-HF-71-C1
Device Catalogue NumberNRG-E-HF-71-C1
Device Lot Number0035307121
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2025
Initial Report FDA Received Date07/14/2025
Date Device Manufactured11/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age60 YR
Patient SexMale